Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

I need help! Masturbation question.

I was using a shaving cream bottle to masturbate nd it finally went in, and when I took it out iwas fine and then all of a sudden there was pain nd it gradually started getting worse But now I have really bad pain in my lower abdomen upper vagina and I’m dizzy. I don’t know whats going on. Can you please help?


In: Sexual Health, Posted 3 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Masturbation is always a threat to ones health in long run and using illogical things to masturbate can not only harm vagina but can be source of other infections. As vagina is very prone to outer infections.

We recommend to once consult local gynecologist for examination of the vagina. This will help to find the exact cause of the pain in lower abdomen.

Thank you
AyurvedicCure.com Support

Answers Answered By: Anrick Level Rating422 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner